# SDR 2002UALA00873

- Difficulty date: May 11, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 37,571 hours, 13,770 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER T-CAP CORRODED AT STATION 324 FROM 35 RBL TO 60 RBL AT STRINGER 17R.  MAJOR REPAIR ACCOMPLISHED.  SPLICED IN NEW T-CAP FROM LBL 7 TO RBL 70.
